On Join Varieties of Groups.

Roger M. Bryant

Mathematische Zeitschrift (1971)

  • Volume: 119, page 143-148
  • ISSN: 0025-5874; 1432-1823

How to cite


Bryant, Roger M.. "On Join Varieties of Groups.." Mathematische Zeitschrift 119 (1971): 143-148. <http://eudml.org/doc/171484>.

author = {Bryant, Roger M.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {143-148},
title = {On Join Varieties of Groups.},
url = {http://eudml.org/doc/171484},
volume = {119},
year = {1971},

AU - Bryant, Roger M.
TI - On Join Varieties of Groups.
JO - Mathematische Zeitschrift
PY - 1971
VL - 119
SP - 143
EP - 148
KW - group theory
UR - http://eudml.org/doc/171484
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.